I used Propecia for 1.5 years straight. Then I got off of it because it began to give me "sides" or...uhm...ED. Guess what? I'm 21 years old. Sound screwed up? Yeah, it was.
I began losing my hair at age 18 and eventually tried Rogain and then Propecia, as well. After I got an irritated scalp from the Rogain, I gave it up. After I had what I think was ED-like issues, I stopped my Propecia use.
Here’s the problem (besides hair loss, which I just deal with by shaving my head now - don’t look too bad, afterall!); starting and stopping these drugs will negatively impact your hair loss situation.
I see posts on here all the time, and on other forums that just disturb me. Guys seem to CYCLE Propecia when they do a cycle of anabolics. NOT SMART. The starting and stopping of Propecia can lead to major shedding. It shocks the body and the result (when starting or stopping) is a shedding reaction.
A lot of people notice an increase in hair loss when they BEGIN Propecia, even though their continued use should eventually compensate. However, if you continually start and stop Propecia, you’ll undoubtedly screw yourself up in the 'ol hair department.
If you’re worried about drugs and how they impact hair loss etc, check out thehairtransplantnetwork website. Lots of good info there, and even though the place shills for certain doctors, you can extract a lot of good info from there. I know I have. http://hair-restoration-info.com/eve